Copepoda source details

Ho, J.S., W.C. Chiang & C.L. Lin. (2007). Two poecilostomatoid copepods parasitic on marine fishes of Taiwan. Journal of the Fisheries Society of Taiwan. 34(4):343-352.
132434
Ho, J.S., W.C. Chiang & C.L. Lin
2007
Two poecilostomatoid copepods parasitic on marine fishes of Taiwan
Journal of the Fisheries Society of Taiwan
34(4):343-352.
Publication
The World Of Copepods (T. Chad Walter)
Available in Wilson Copepod Library (non-digital)
Available for editors  PDF available
RIS (EndNote, Reference Manager, ProCite, RefWorks)
BibTex (BibDesk, LaTeX)
Date
action
by
2013-01-12 18:30:12Z
created
db_admin
2020-03-30 13:48:54Z
changed
2020-06-29 20:37:14Z
changed